| Catalog Number |
8713032U |
| Medical Device Problem Code |
Excess Flow or Over-Infusion (1311)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
Event or Problem Description
As reported by the user facility: "pump was programmed as usual to run 2 mcg/kg bolus × 10 min, followed by 1 mcg/kg/h infusion.The child was sedated as expected.Before transferring into the mri, (b)(6) checked the pump and noticed it did not beep (it should beep after 10 min and automatically switch to the maintenance infusion).The bolus was still running after 10 min.She manually switched it to the infusion.The pump indicated the patient received 2.338 of 2 mcg/kg.".